Composition
Each 100 ml contains :
- Chlorpheniramine maleate 50 mg.
- Phenylephrine hydrochloride 100 mg.
Properties

Sine Up Syrup contains two active ingredients. The first is chlorpheniramine maleale, the potent antihistaminic, which competitively antagonizes histamine at the H1 -receptor sites. It is quickly absorbed and induces a rapid onset of action with an inherent long duration. Chlorpheniramine maleate is characterized by its minimal sedative effect making its administration devoid of the dizziness accompanying the other antihistaminics.
The second ingredient in Sine Up Syrup is phenylephrine hydrochloride, the sympathomimetic amine, which stimulates the postsynaptic alpha adrenergic receptors of the vascular smooth muscles. This leads to vasoconstriction of the arterioles of the mucosa of the nasal and respiratory passages and, in turn, it reduces the nasal and bronchial secretions with a rapid and effective relief of respiratory congestion.
These two ingredients, in such a balanced formula, make Sine Up Syrup the drug of choice when an antihistaminic and anticatarrhal remedy is needed for fast and persistant effects.
Indications
- For symptomatic relief of respiratory congestion due to common cold allergic rhinitis, vasomotor rhinitis and upper respiratory allergies to sinusitis).
- Rhinosinusitis, pharyngitis and laryngitis.
- Otitis media.
Side effects
- As with all other antihistaminics, sedation might occur on administration of the syrup, but it is mild and remains for a short time.
- The drug should be used cautiously in hypertension, ischemic heart or thyrotoxicosis.
Dosage
- Children (1 – 3 years): Half teaspoonful three times daily.
- Children (3 -12 years): One teaspoonful three times daily.
- Adults: Two teaspoonful three times daily.
Sine Up Syrup- Information Leaflet
